Dr. Saurabh porwal
Dr. Saurabh porwal
CSJM University, Kanpur
No verified email - Homepage
Title
Cited by
Cited by
Year
An application of a Poisson distribution series on certain analytic functions
S Porwal
J. Complex Anal 2014, 1-3, 2014
812014
On a new subclass of bi-univalent functions
S Porwal, M Darus
Journal of the Egyptian Mathematical Society 21 (3), 190-193, 2013
792013
A subclass of harmonic univalent functions with positive coefficients
KK Dixit, S Porwal
Tamkang Journal of Mathematics 41 (3), 261-269, 2010
602010
An application of generalized Bessel functions on certain analytic functions
S Porwal, KK Dixit
Acta Universitatis Matthiae Belii. Series Mathematics, 51-57, 2013
432013
Some inclusion results of certain subclass of analytic functions associated with Poisson distribution series
G Murugusundaramoorthy, K VİYAJA
Hacettepe Journal of Mathematics and Statistics 45 (4), 1101-1107, 2016
332016
An application of certain convolution operator involving hypergeometric functions
S Porwal, KK Dixit
J. Raj. Acad. Phy. Sci 9 (2), 173-186, 2010
272010
A unified study on starlike and convex functions associated with Poisson distribution series
S Porwal, M Kumar
Afrika Matematika 27 (5), 1021-1027, 2016
262016
Mapping properties of generalized Bessel functions on some subclasses of univalent functions
S Porwal
Anal. Univ. Oradea Fasc. Matematica 20 (2), 51-60, 2013
262013
Class mappings properties of convolutions involving certain univalent functions associated with hypergeometric functions
AK Sharma, S Porwal, KK Dixit
Electronic J. Math. Anal. Appl 1 (2), 326-333, 2013
222013
Some properties of harmonic functions defined by convolution
KK Dixit, S Porwal
Kyungpook Mathematical Journal 49 (4), 751-761, 2009
192009
On a subclass of harmonic univalent functions defined by convolution and integral convolution
KK Dixit, AL Pathak, S Porwal, R Agarwal
International Journal of Pure and Applied Mathematics 69 (3), 255-264, 2011
182011
Generalized distribution and its geometric properties associated with univalent functions
S Porwal
Journal of Complex Analysis 2018, 1-5, 2018
162018
On a subclass of harmonic univalent functions
KK Dixit, S Porwal
J. Inequal. Pure Appl. Math 10 (1), 1-18, 2009
162009
An application of hypergeometric functions on harmonic univalent functions
S Porwal, KK Dixit
Bull. Math. Anal. Appl 2 (4), 97-105, 2010
152010
Confluent hypergeometric distribution and its applications on certain classes of univalent functions
S Porwal, S Kumar
Afrika Matematika 28 (1-2), 1-8, 2017
142017
Some sufficient conditions for generalized Bessel functions associated with conic regions
S Porwal, M Ahmad
Vietnam Journal of Mathematics 43 (1), 163-172, 2015
132015
Partial sums of starlike harmonic univalent functions
S Porwal, KK Dixit
Kyungpook Mathematical Journal 50 (3), 433-445, 2010
132010
Partial sums of certain harmonic univalent functions
S Porwal
Lobachevskii Journal of Mathematics 32 (4), 366-375, 2011
112011
A convolution approach on partial sums of certain analytic and univalent functions
KK Dixit, S Porwal
J. Inequal. Pure Appl. Math 10 (4), 1-17, 2009
112009
Some sufficient conditions for Poisson distribution series associated with conic regions
D Srivastava, S Porwal
Int. J. Advanced Technology in Enginering Sci 3 (1), 229-236, 2015
102015
The system can't perform the operation now. Try again later.
Articles 1–20